3 ms·
Varying potency. Dealers putting in fentanyl or stronger opiates to intentionally cause an overdose as marketing hype for their product (very common). Misjudgin
by joesmo 11y ago
Varying potency. Dealers putting in fentanyl or stronger opiates to intentionally cause an overdose as marketing hype for their product (very common). Misjudging the dose of a known product. Tolerance. Using too much after some time stopped. Mixing opiates with other substances. I'm sure there are many more.
If you're using street opiates, it's going to happen at some point, guaranteed. I've yet to meet an opiate addict who has never overdosed and I doubt I ever will. Sticking to prescription opiates helps, but even then people overdose often.
- JBReefer 11y agoFor those looking for more information, the practice is in particular making one very strong bag with a lot of fentanyl, so that a single user overdoses or dies. The idea is other users will then buy your product, thinking it's better quality. It's called a "hotshot."
- buttcoinslol 11y agoI never overdosed in a year of heroin use, then again I wasn't an IV user.
- highCs 11y agoCan I ask why you use heroin?
- buttcoinslol 11y agoI don't use heroin any more.